Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("GOHBERG, Israel")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 20 of 20

  • Page / 1
Export

Selection :

  • and

On the fast reduction of a quasiseparable matrix to Hessenberg and tridiagonal formsEIDELMAN, Yuli; GOHBERG, Israel; GEMIGNANI, Luca et al.Linear algebra and its applications. 2007, Vol 420, Num 1, pp 86-101, issn 0024-3795, 16 p.Article

Interpolation of rotational matrix functionsBALL, Joseph A; GOHBERG, Israel; RODMAN, Leiba et al.Operator theory. 1990, Vol 45, issn 0255-0156, 614 p.Serial Issue

The QR iteration method for hermitian quasiseparable matrices of an arbitrary orderEIDELMAN, Yuli; GOHBERG, Israel; OLSHEVSKY, Vadim et al.Linear algebra and its applications. 2005, Vol 404, pp 305-324, issn 0024-3795, 20 p.Article

A Björck-Pereyra-type algorithm for Szego-Vandermonde matrices based on properties of unitary Hessenberg matricesBELLA, Tom; EIDELMAN, Yuli; GOHBERG, Israel et al.Linear algebra and its applications. 2007, Vol 420, Num 2-3, pp 634-647, issn 0024-3795, 14 p.Article

A general theory of sufficient collections of norms with a prescribed semigroup of contractionsZOBIN, N; ZOBINA, V.Operator theory. 1994, Vol 73, pp 397-416, issn 0255-0156Conference Paper

Shifts, realizations and interpolation, reduxDYM, H.Operator theory. 1994, Vol 73, pp 182-243, issn 0255-0156Conference Paper

Orthogonal polynomials over Hilbert modulesBEN-ARTZI, A; GOHBERG, I.Operator theory. 1994, Vol 73, pp 96-126, issn 0255-0156Conference Paper

Relations of linking and duality between symmetric gauge functionsRAJENDRA BHATIA; DAVIS, C.Operator theory. 1994, Vol 73, pp 127-137, issn 0255-0156Conference Paper

Some global properties of fractional-linear transformationsKHATSKEVICH, V.Operator theory. 1994, Vol 73, pp 355-361, issn 0255-0156Conference Paper

Arveson's distance formulae and robust stabilization for linear time-varying systemsFEINTUCH, A.Operator theory. 1994, Vol 73, pp 244-255, issn 0255-0156Conference Paper

Generalized Hermite polynomials and the Bose-like oscillator calculusROSENBLUM, M.Operator theory. 1994, Vol 73, pp 369-396, issn 0255-0156Conference Paper

Boundary values of Berezin symbolsNORDGREN, E; ROSENTHAL, P.Operator theory. 1994, Vol 73, pp 362-368, issn 0255-0156Conference Paper

Conservative dynamical systems and nonlinear Livsic-Brodskii nodesBALL, J. A.Operator theory. 1994, Vol 73, pp 67-95, issn 0255-0156Conference Paper

On isometric isomorphism between the second dual to the small Lipschitz space and the big Lipschitz spaceHANIN, L.Operator theory. 1994, Vol 73, pp 316-324, issn 0255-0156Conference Paper

Entire cyclic cohomology of Banach algebrasFILLMORE, P; KHALKHALI, M.Operator theory. 1994, Vol 73, pp 256-263, issn 0255-0156Conference Paper

The bounded real characteristic function and Nehari extensionsFUHRMANN, P. A.Operator theory. 1994, Vol 73, pp 264-315, issn 0255-0156Conference Paper

On the differential structure of matrix-valued rational inner functionsALPAY, D; BARATCHART, L; GOMBANI, A et al.Operator theory. 1994, Vol 73, pp 30-66, issn 0255-0156Conference Paper

Joint spectrum and discriminant varieties of commuting nonselfadjoint operatorsLIVSIC, M. S; MARKUS, A. S.Operator theory. 1994, Vol 73, pp 1-29, issn 0255-0156Conference Paper

Rules for computer simplification of the formulas in operator model theory and linear systemsHELTON, J. W; WAVRIK, J. J.Operator theory. 1994, Vol 73, pp 325-354, issn 0255-0156Conference Paper

Julia operators and coefficient problemsCHRISTNER, G; LI, K. Y; ROVNYAK, J et al.Operator theory. 1994, Vol 73, pp 138-181, issn 0255-0156Conference Paper

  • Page / 1